Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 17, Number 83
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Fourth-order finite difference analogues of the Dirichlet problem for Poisson’s equation in three and four dimensions
James H. Bramble PDF
Math. Comp. 17 (1963), 217-222
Experiments on the lattice problem of Gauss
H. B. Keller and J. R. Swenson PDF
Math. Comp. 17 (1963), 223-230
On the best fit to experimental data curves using homogeneous two-parameter functions
R. W. Preisendorfer and B. W. Roos PDF
Math. Comp. 17 (1963), 231-236
Abscissas and weight coefficients for Lobatto quadrature
H. H. Michels PDF
Math. Comp. 17 (1963), 237-244
Tables for the evaluation of $\int _{0}^{\infty } x^{\beta }e^{-x}f(x)dx$ by Gauss-Laguerre quadrature
P. Concus, D. Cassatt, G. Jaehnig and E. Melby PDF
Math. Comp. 17 (1963), 245-256
On the Cauchy problem for the one-dimensional heat equation
F. Ginsberg PDF
Math. Comp. 17 (1963), 257-269
Evaluation of the remainder term in approximation formulas by Benstein polynomials
D. D. Stancu PDF
Math. Comp. 17 (1963), 270-278
Alternating direction iteration methods for $n$ space variables
J. Douglas, R. B. Kellogg and R. S. Varga PDF
Math. Comp. 17 (1963), 279-282
Generation of permutations by adjacent transposition
Selmer M. Johnson PDF
Math. Comp. 17 (1963), 282-285
Determinants by means of solutions of linear equations.n63
R. W. Preisendorfer, B. W. Roos and W. C. Sangren PDF
Math. Comp. 17 (1963), 285-289
Coefficients in quadrature formulas
A. H. Stroud PDF
Math. Comp. 17 (1963), 289-291
A partition problem
M. H. McAndrew PDF
Math. Comp. 17 (1963), 291-295
Approximations to Kelvin functions
F. D. Burgoyne PDF
Math. Comp. 17 (1963), 295-298
Quadrature formulas over infinite intervals in terms of differences
F. D. Burgoyne PDF
Math. Comp. 17 (1963), 298-301
Reviews and Descriptions of Tables and Books
Math. Comp. 17 (1963), 302-332
Table Errata
Math. Comp. 17 (1963), 333-335
Math. Comp. 17 (1963), 335-335